# SDR ANCF2015030807

- Difficulty date: March 9, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 1,460,484 hours, 13,892 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Thermocouple
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENG 1 START, EGT REMAINED AT 60 & EGT OF ENG 2 WAS 490.  IAW TSM 77-20-00-810-803-A LOSS OF THE EGT THERMOCOUPLE SIGNAL TO THE ECU ON ENG 1 WAS PERFORMED.  IAW AMM 77-21-10-200-002-A INSPECTION CHECK OF THE T 495 THERMOCOUPLE LE WIRING HARNESS WAS PERFORMED.  LOWER EXTENSION LEAD CONNECTOR THAT IS CONNECTED ON RT LOWER THERMOCOUPLE LEAD ASSEMBLY IS LOSE.  TIGHTENED & TESTED IAW TORQUE VALUES ON THIS MANUAL.  IAW AMM 73-29-00-10-040-B OPERATIONAL TEST OF THE FADEC ON THE GND WITH ENG MONITORING WAS PERFORMED, TESTED SATISFACTORY.  IAW AMM 71-00-00-710-003- B ENG AUTOMATIC START WAS PERFORMED IN ENG 1, EGT TEMP REACHES 488 C IN FIVE MINUTES.
